# SDR DALA2023070305344

- Difficulty date: June 29, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N934DB
- Make and model: Boeing 737-9
- Aircraft serial: 38301
- Aircraft time: 17,397 hours, 11,553 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2841124) FWD CARGO COMPARTMENT R/H FLOOR BAFFLE CLIP CRACKED FWD SIDE OF STA 500K FRAME. REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOR BAFFLE CLIP FWD SIDE OF STA 500K FRAME WITH NEW CLIP IAW B737 SRM 51-40-02-0G-0 & DWG# 143A7500.
